| Model Number |
AIQS85 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use of an acumen iq sensor with a 72 year old pt had an initial svi of 61 and ci of 4.1.The patients cardiac index/stroke volume index displayed a high number on the monitor that did not match the clinical picture of the patient.Troubleshooting was attempted to resolve the issue.There was no patient injury.
Additional Manufacturer Narrative
The evaluation is anticipated.However, the complaint cannot be confirmed without the completion of an evaluation.A supplemental report will be forthcoming with the evaluation and device history results when received.
Additional Manufacturer Narrative
The device was not returned for evaluation.Without return of the unit it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.A device history record review was completed and documented that device met all specifications upon distribution.Corrections to the h6 codes component codes and investigation conclusions were made.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.